BibTeX record journals/jancl/Janhunen06

download as .bib file

@article{DBLP:journals/jancl/Janhunen06,
  author    = {Tomi Janhunen},
  title     = {Some (in)translatability results for normal logic programs and propositional
               theories},
  journal   = {Journal of Applied Non-Classical Logics},
  volume    = {16},
  number    = {1-2},
  pages     = {35--86},
  year      = {2006},
  url       = {https://doi.org/10.3166/jancl.16.35-86},
  doi       = {10.3166/jancl.16.35-86},
  timestamp = {Sun, 28 May 2017 13:20:20 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jancl/Janhunen06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics